# SDR IPXA2017122124704

- Difficulty date: December 20, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 15,672 hours, 9,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING SYSTEM LIGHT INOPERATIVE AT THE L1 DOOR.   PERFORMED BITE TEST OF ASPSU AND OPS TEST OF SLIDE RELEASE WARNING SYS IAW MM 52-73-00-05 OPS CHECKED NORMAL.
